# SDR UALA2011091204939

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 64,536 hours, 9,180 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 18
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC SATCOM HI GAIN STATUS, HAS AT LEAST 2 PREVIOUS HITS AND STATUS MSG HAPPENED ABOUT 20 TIMES.  COMPLIED WITH REQUIREMENTS IN MEL 2315B.  REPLACED SATCOM SDU, OPS CHECK GOOD.
